Show simple item record

dc.contributor.authorEuzebio, Rodrigo D. [UNESP]
dc.contributor.authorLlibre, Jaume
dc.date.accessioned2015-10-21T13:14:36Z
dc.date.available2015-10-21T13:14:36Z
dc.date.issued2015-04-01
dc.identifierhttp://www.sciencedirect.com/science/article/pii/S0022247X14010154
dc.identifier.citationJournal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 424, n. 1, p. 475-486, 2015.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/11449/128859
dc.description.abstractIn this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2 <= N <= 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity. (C) 2014 Elsevier Inc. All rights reserved.en
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
dc.description.sponsorshipMCYT/FEDER
dc.description.sponsorshipAGAUR
dc.description.sponsorshipICREA Academia
dc.format.extent475-486
dc.language.isoeng
dc.publisherElsevier B.V.
dc.relation.ispartofJournal Of Mathematical Analysis And Applications
dc.sourceWeb of Science
dc.subjectNon-smooth differential systemen
dc.subjectLimit cycleen
dc.subjectPiecewise linear differential systemen
dc.titleOn the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight lineen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderElsevier B.V.
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniv Autonoma Barcelona
dc.description.affiliationUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas (IBILCE), Departamento de Matemática, BR-1505400 Sao José do Rio Preto, SP, Brasil
dc.description.affiliationUniv Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Spain
dc.description.affiliationUnespUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas (IBILCE), Departamento de Matemática, BR-1505400 Sao José do Rio Preto, SP, Brasil
dc.identifier.doi10.1016/j.jmaa.2014.10.077
dc.identifier.wosWOS:000348488700027
dc.rights.accessRightsAcesso restrito
dc.description.sponsorshipIdFAPESP: 2010/18015-6
dc.description.sponsorshipIdFAPESP: 2012/05635-1
dc.description.sponsorshipIdMCYT/FEDER: MTM2008-03437
dc.description.sponsorshipIdAGAUR: 2014SGR-568
dc.description.sponsorshipIdICREA Academia: FP7-PEOPLE-2012-IRSES 316338
dc.description.sponsorshipIdICREA Academia: 318999
dc.description.sponsorshipIdICREA Academia: FEDER-UNAB10-4E-378
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
unesp.author.orcid0000-0001-8083-5216[1]
unesp.author.orcid0000-0002-9511-5999[2]
dc.relation.ispartofjcr1.138
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record